# SDR SWAA2022121481219

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT AFT BULB IS INOP<[01] REPLACED INOP LAMP IN FWD ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT AND PERFORMED GOOD TEST PER AMM 33-51-01-960-801.;[02] VERIFIED
